MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Stretched (1601); Activation Failure (3270)
Health Effect - Clinical Codes Pain (1994); Complaint, Ill-Defined (2331)
Date of Event 12/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that the stent failed to fully open and the patient experienced pain.The 14mm diameter target lesion was located in the renal vein.After the 260cm amplatz was passed through, a 14x40/9fr uni plus 75cm wallstent endoprosthesis was used for treatment.However, the stent failed to fully expand and then became too long to touch the inferior vena cava (ivc).The patient began to feel pain.When the physician looked at the image, he found out that the aorta and the superior mesenteric artery were oppressed and thought it might have caused the wallstent to not to fully expand.The physician worried about ivc rupture.The patient was arranged for prolonged hospitalization and observation.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8153284
Report Number2134265-2018-63849
Device Sequence Number2189955
Product Code MAF
UDI-Device Identifier08714729203995
UDI-Public08714729203995
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2019
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0021045848
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2018
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;